Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2002

An interpreter for the Boolean derivative

B YILDIZ, Murat Subaşı

APPLIED MATHEMATICS AND COMPUTATION Cilt 129 · Sayı 1 · ss. 43–54 · 15.06.2002
DOI ile aç

Özet

We describe some recursive functions of an algorithm to obtain the Boolean derivative with recursion using list processing functions into Prolog. (C) 2002 Elsevier Science Inc. All rights reserved.

Atıf için künye

YILDIZ, B., & Subaşı, M. (2002). An interpreter for the Boolean derivative. APPLIED MATHEMATICS AND COMPUTATION, 129(1), 43–54. https://doi.org/10.1016/s0096-3003%2801%2900023-6

BibTeX
@article{yildiz2002-74345,
  author = {YILDIZ, B and Subaşı, Murat},
  title = {An interpreter for the Boolean derivative},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2002},
  volume = {129},
  number = {1},
  pages = {43--54},
  issn = {0096-3003},
  doi = {10.1016/s0096-3003(01)00023-6},
  url = {https://akademik.atauni.edu.tr/yayinlar/74345-an-interpreter-for-the-boolean-derivative}
}